# SDR C77A20130903012

- Difficulty date: September 1, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 15,603 hours, 8,957 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039312003
- Condition: Worn
- Location: Zone 500
- Part time: 15,602 hours, 8,957 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP, NR 2 OTBD TRACK,  WORN OUT OF LIMITS THICKNESS REDUCTION D= .029" REF SRM 57-52-03, TABLE 101.  BLENDED WORN AREA IAW SRM PART II 51-10-03 ON WO 738618-512 IAW ETD 2011-170/01072B AND COMPASS EA E175-57-166.1, REV 1, WO 794905.    SRM: 0.013",  ETD: 0.039".
